Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table Errata


Author: Andrew Bremner
Journal: Math. Comp. 31 (1977), 327-329
DOI: https://doi.org/10.1090/S0025-5718-77-99997-5
MathSciNet review: 0417047
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. N. BAILEY, "Some integrals involving Hermite polynomials, " J. London Math. Soc., v. 23, 1948, pp. 291-297. MR 0028481 (10:454c)
  • [2] I. S. GRADSHTEYN & I. M. RYZHIK, Tables of Integrals, Series, and Products, 4th ed., Academic Press, New York, 1965.
  • [3] Math. Comp., v. 30, 1976, p. 675, MTE 523.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-77-99997-5
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society